As a child I masterbated frequently, and the topical agents continually would irritate my penile skin, causing it to become red, irritated and then flake off on many occasions. Also, chronic masterbation would often leave my penis sore and painful. Now, i have dark, irregularly shaped patches of skin on my penis, as well as psoriasis. Also, I have pain in my testicles, abdomen and lower back. Also, I have varying, yet constant dysuria and clear discharge during bowel movements.
Over the past three years I have had a urinalysis testing for cancer cells and infection, a urethral swab, a clean-catch urine sample, a CT Urogram and a Cystoscopy. All of which were negative and showed nothing at all, also I have taken antibiotics. My regular Dr. diagnosed pain-killers (ineffective) and said I had urethritis. My Urologist said I had chronic prostatitis and prescribed Prosed and Elmiron (hasn't had time to take effect). Finally, I have had the skin examined by a Dermatologist and he suspected psoriasis and proscribed protopic and steriods w/ little result. My main concern and constant worry is that I have penile cancer due to the chronic skin and gland irritation, and that the pain is a result. Are there any tests, meds I should discuss w/ my doctor?
I am 26, circumcised (they say we can't get it but ive read otherwise)
Although the incidence of penile cancer in circumcised men is low compared to uncircumcised men, it does exist. You have a complex history, and it is difficult to make a determination in this forum. The only piece of information you did not provide is if you have had a biopsy of the lesion. This would definitively tell if there are malignant cells present on your skin lesion. I would discuss your current concerns with your urologist who knows your history well and can better make a decision for biopsy if indicated.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.